| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: one similar complaint within associated lots was found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -5.0/1.0/179 (sphere/cylinder/axis), was implanted into the patient's eye on (b)(6) 2024.It was reported that the vial was dirty.There was no impact with the patient reported with the implanted lens.
Additional Manufacturer Narrative
H6: device history record (dhr review) indicates that the product has not been manufactured within the established process parameters and that there is indication that the manufacturing and/or processing of the device contributed to the complaint issue.Claim# (b)(4).
Additional Manufacturer Narrative
B5: upon further review, it has been determined that the event is not mdr reportable.There has been no report of serious injury or malfunction.Initial mdr is not applicable.Claim: (b)(4).